Hi. New to this group! I have a question about stopping Lyrica. I have a history of headaches and overall body aches but have never been formally diagnosed with fibromyalgia, diabetes, nothing I have read this med is supposed to treat. I am on 900mg a day - 3 x 300mg. I want to get off of it because of my upcoming change in health insurance (cost). I am on SSDI because I had a right frontal large meningioma (brain tumor) removed in 2005 which left me disabled.I think the doctor threw me on this several years ago because the gabapentin wasn't working and she didn't know what else to do (military neurologist).
Can anyone help me figure out how to stop taking this med without losing my mind? I am reading horror stories about the withdrawal symptoms and tried the other night to not take my pm dose of 300mg and could not fall asleep until 5 am when I conceded, took it and fell right to sleep. I now want to (today) not take my afternoon 300mg. Am I in for it? If I don't receive a reply before I do this, I'll probably check in to say how it went for future reference.
Thanks for any help.